# SDR 2004FA0000359

- Difficulty date: March 12, 2004
- Submitted: March 15, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft serial: ALL
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Regulator Valve
- Part number: 1295428
- Condition: Defective
- Location: Bleed Air
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD BLEED AIR TEMP SENSOR/REGULATOR WHICH ARE REQUIRED TO BE FUNCTIONALLY TESTED AND REPLACED IF NECESSARY EVERY PHASE 13 (3 YRS) ARE NO LONGER AVAILABLE FROM MANUFACTURE.
